# SDR CA060421019

- Difficulty date: March 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 74968
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD INNER DIA CRANKSHAFT CORRODED BEYOND LIMITS IAW AWD 98-02-08. (TC NR 20060421019)
